# SDR QXEA9901514

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO BAY FORWARD CARGO DOOR LATCH HOOK ON AFT END HAS APPROXIMATELY .015 RADIAL PLAY AT LEVER TO HOOK PIN.  REPAIRED IAW OVERHAUL MANUAL 20-30-14, PAGE 203, PARAGRAPH 4 AND PAGE 205, PARAGRAPH 6.
